Estimate for the Accuracy of a Backward Procedure for the Hamilton—Jacobi Equation in an Infinite-Horizon Optimal Control Problem

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)110-123
Число страниц14
ЖурналProceedings of the Steklov Institute of Mathematics
Том304
Номер выпуска1
DOI
СостояниеОпубликовано - 1 янв 2019

Отпечаток

Infinite Horizon
Hamilton-Jacobi Equation
Integrand
Optimal Control Problem
Discount Factor
Estimate
Approximation

Предметные области ASJC Scopus

  • Mathematics (miscellaneous)

Предметные области WoS

  • Математика
  • Математика, Прикладная

Цитировать

@article{d83a94d8853a4730a4fb306486d8bbf5,
title = "Estimate for the Accuracy of a Backward Procedure for the Hamilton—Jacobi Equation in an Infinite-Horizon Optimal Control Problem",
author = "Bagno, {A. L.} and Tarasyev, {A. M.}",
year = "2019",
month = "1",
day = "1",
doi = "10.1134/S0081543819010073",
language = "English",
volume = "304",
pages = "110--123",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",
number = "1",

}

Estimate for the Accuracy of a Backward Procedure for the Hamilton—Jacobi Equation in an Infinite-Horizon Optimal Control Problem. / Bagno, A. L.; Tarasyev, A. M.

В: Proceedings of the Steklov Institute of Mathematics, Том 304, № 1, 01.01.2019, стр. 110-123.

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

TY - JOUR

T1 - Estimate for the Accuracy of a Backward Procedure for the Hamilton—Jacobi Equation in an Infinite-Horizon Optimal Control Problem

AU - Bagno, A. L.

AU - Tarasyev, A. M.

PY - 2019/1/1

Y1 - 2019/1/1

UR - http://www.scopus.com/inward/record.url?scp=85066809874&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000470695400007

U2 - 10.1134/S0081543819010073

DO - 10.1134/S0081543819010073

M3 - Article

VL - 304

SP - 110

EP - 123

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

IS - 1

ER -